Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    redtwo is offline New Member
    Join Date
    Sep 2004

    DNP whilst on accutane

    Hi all

    I'm on a course of accutane, prescribed by my derm for adult acne (not AAS related). I'm on 80mg a day.

    I'm planning a 10 day cycle of DNP at 200mg a day. Just wondering if anyone can see a problem with taking it whilst on accutane or should I wait until the accutane is over and done with?


    p.s. this is a great board. one of the best I've come across! keep it up.

  2. #2
    SV-1's Avatar
    SV-1 is offline Respected Member
    Join Date
    Aug 2003
    The Lab
    As a person who has used both I'd say don't use them at the same time. If for no other reason then they both make you feel like hell.

    Also just so you know, if you do a steroid cycle after your accutane treatment is over, you acne will most likely come back and stay back after your cycle is finished (mine did).

  3. #3
    redtwo is offline New Member
    Join Date
    Sep 2004
    thanks mate. I'll wait until the accutane is done with.

    tbh, I'd love to try a short aas cycle but my natural acne is so bad I dread to think what it would be like on something like test. I've only recently gotten interested in aas and I'm still learning, maybe I can find a cycle which doesn't cause or aggrevate acne.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts